×

Found 252 Documents (Results 1–100)

Operators of almost Hadamard type and Hardy-Littlewood operator in the space of entire functions of several complex variables. (English. Russian original) Zbl 07384967

Math. Notes 110, No. 1, 61-71 (2021); translation from Mat. Zametki 110, No. 1, 52-64 (2021).
MSC:  47Bxx 46Fxx 46Exx
PDF BibTeX XML Cite
Full Text: DOI

Coefficients of exponential series for analytic functions and the Pommiez operator. (English. Russian original) Zbl 1475.30015

J. Math. Sci., New York 257, No. 2, 206-245 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 161, 65-103 (2019).
MSC:  30B50 47A15 47A16
PDF BibTeX XML Cite
Full Text: DOI

Representing systems of exponents in weight subspaces \(H (D)\). (English. Russian original) Zbl 1469.46023

J. Math. Sci., New York 252, No. 3, 302-318 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 13-28 (2018).
MSC:  46E10 30H99
PDF BibTeX XML Cite
Full Text: DOI

Theory of bifurcations of the Schrödinger equation. (English. Russian original) Zbl 1385.34045

Differ. Equ. 53, No. 7, 855-863 (2017); translation from Differ. Uravn. 53, No. 7, 882-890 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Exponential dichotomy and bounded solutions of differential equations in the Fréchet space. (English. Russian original) Zbl 1350.34046

Ukr. Math. J. 66, No. 12, 1781-1792 (2015); translation from Ukr. Mat. Zh. 66, No. 12, 1587-1597 (2014).
MSC:  34G10 34D09 34C11
PDF BibTeX XML Cite
Full Text: DOI

Spectral synthesis in the space of functions of exponential growth on a finitely generated abelian group. (English. Russian original) Zbl 1284.43005

St. Petersbg. Math. J. 24, No. 4, 663-675 (2013); translation from Algebra Anal. 24, No. 4, 182-200 (2012).
Reviewer: Jean Ludwig (Metz)
MSC:  43A45 43A32 46A13
PDF BibTeX XML Cite
Full Text: DOI

A criterion for the fundamental principle to hold for invariant subspaces on bounded convex domains in the complex plane. (English. Russian original) Zbl 1274.46063

Funct. Anal. Appl. 46, No. 4, 249-261 (2012); translation from Funkts. Anal. Prilozh. 46, No. 4, 14-30 (2012).
MSC:  46E15
PDF BibTeX XML Cite
Full Text: DOI

Limit operators, collective compactness, and the spectral theory of infinite matrices. (English) Zbl 1219.47001

Mem. Am. Math. Soc. 989, vii, 111 p. (2011).
PDF BibTeX XML Cite
Full Text: DOI arXiv

A theorem of Paley-Wiener type for ultradistributions. (English. Russian original) Zbl 1186.46037

Math. Notes 85, No. 6, 848-867 (2009); translation from Mat. Zametki 85, No. 6, 894-914 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Isomorphism between the solution spaces of a discrete convolution equation and a convolution equation on the space of entire functions. (English. Russian original) Zbl 1135.46013

Math. Notes 80, No. 5, 692-709 (2006); translation from Mat. Zametki 80, No. 5, 733-750 (2006).
MSC:  46E10 30D10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software